开元ky棋牌

开元ky棋牌教师概况---黄荣里

时间:2018-05-23浏览:1550

黄荣里 

博士、教授

图片关键词

偏微分方程与几何分析

1490838904104050.png

1.本科生:《数学分析》、《常微分方程》、《复变函数》、《实变函数》、《偏微分方程》

2.研究生:《泛函分析》、《二阶椭圆型偏微分方程》、《二阶抛物型偏微分方程》

图片关键词

1.国家自然科学基金

(1)面上: NO.11771103抛物型拉格朗日方程及其相关问题的研究、2018/01-2021/12、48万元、在研

(2)地区:NO.11261008、拉格朗日平均曲率流若干问题的研究、2013/01-2016/12、45万元、已结题

(3) 天元青年: NO.11126328、曲率流若干问题的研究、2012/01-2012/12、3万元、 已结题

2.广西自然科学基金

(1) 广西杰出青年基金项目: No. 2017GXNSFFA198017、几何分析、2017/09-2020/08、40万元、在研

(2) 广西回国基金项目:No.2016GXNSFCA380010、热流方法在特殊拉格朗日几何中的若干问题的应用、2016/09-2019/08、10万元、在研

(3)广西青年基金项目: No.2012GXNSFBA053009、Lagrangian平均曲率流若干问题的研究、2012/04-2013/03、5万元、 已结题

图片关键词

[1]    R.L. Huang, Lagrangian mean curvature flow in pseudo-Euclidean space, Chin. Ann. Math. -Series B. 32(2011), 187-200. (SCI) 

[2]    R.L. Huang, Z.Z. Wang, On the entire self-shrinking solutions to Lagrangian mean curvature flow, Calc. Var. Partial Differential Equations, 41(2011), 321-339. (SCI)

[3]    R.L. Huang, J.G. Bao, The blow up analysis of the general curve shortening flow,  Acta Math. Sin. (Engl. Ser). 27(2011), 2107-2128. (SCI) 

[4]    R.L. Huang, Blow-up rates for the general curve shortening flow, J.Math.Anal.Appl, 383(2011), 482-489. (SCI)  

[5]    R.W. Xu, R.L. Huang, On the rigidity theorems for Lagrangian translating solitons in pseudo- Euclidean space I, Acta Math. Sin. (Engl. Ser). 29(2013), 1369-1380. (SCI) 

[6]    R.L. Huang, On the second boundary value problem for Lagrangian mean curvature flow,  J. Funct. Anal. 269(2015), 1095-1114. (SCI)

[7]    R.L. Huang, R.W. Xu, On the rigidity theorems for Lagrangian translating solitons in pseudo- Euclidean space II, International J. Math.  26(2015), 1550072 1-10. (SCI)

[8]    R.L. Huang, Y.H.Ye,  On the second boundary value problem for  a class of fully nonlinear flows I, International Mathematics Research Notices (SCI).已接收待发表(2017)

[9]    R.L. Huang, Q.Z.Ou,  On the Second Boundary Value Problem for A Class of Fully Nonlinear equation,  The Journal of Geometric Analysis DOI: 10.1007/s12220-017-9774-7. (SCI) 

[10]  J.J.Chen,  R.L. Huang, Y.H.Ye,  On the second boundary value problem for  a class of fully nonlinear flows II, Archiv der Mathematik (SCI).已接收待发表(2018)

[11]  Chong W, R.L. Huang, J.G. Bao, On the second boundary value  problem for Lagrangian mean curvature equation, preprint.   

[12]  Chong W, R.L. Huang, J.G. Bao, On the second boundary value  problem for  a class of fully nonlinear parabolic equations, preprint.   

[13]  R.L. Huang, Y.H.Ye,   A  convergence result on the second boundary value problem for parbolic equations,  preprint. 



图片关键词



图片关键词



XML 地图 | Sitemap 地图
Baidu
sogou